Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Norethisterone right sided pain

Premium Questions

Dr.   Jacqueline Brown MD

day or more but only light and not all the time or brown or liquid discharge. Is this normal side ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Richa MD

Hi XXXXXXX MY last period was on 3rd of April. I marriage is on 8th of this month. I wanted to complete my periods for this month 5th. You had suggested to take norethisterone tablet 5 mg thrice daily ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr. Balaji Chinnasami MD

Hi, I am on norethisterone for 10 days, 5mg bd for Endo. For the last 4 days i have had painful legs especially in the joints at night..since yesterday I have very strong bruise like pain in a large ... View answer

Answered by : Dr. Balaji Chinnasami ( Pediatrician)
Dr. Sree Gouri SR MD

Since I started norethisterone I have being getting painfully ache legs and joints my GP said she didn t think it was a side effect of the hormone. Can you help? ... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Nilofer AR MD

I stopped norethisterone 8 days ago to have a period. I have had bad cramping and elevated pain ...? I am on only 5mg a day as I have trouble tolerating the side effects. ... View answer

Answered by : Dr. Nilofer AR ( OBGYN)

Public Forum Discussions

Dr. Michelle Gibson James MD

and I have severe backache and my lower abdomen hurts on left and right side, most probably the ovaries ... problem. She suggested me Norethisterone acetate 10 mg tablet thrice a day for 5 days... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I have been prescribed and taking norethisterone for heavy bleeding. I have had a lot of side ... have had pain and diarhea...is it related to the tablets? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

Hi I am going on a trip soon and I was prescribed norethisterone to postpone my period till after my trip. I took the first dose yesterday and I having really terrible backaches now. Is this a side ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Shinas Hussain MD

I have norethisterone to delay period as im going on holiday and was due a period next week. I think I might be coming on early as I have started with the ibs/side pains and back ache I usually get ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Jacqueline Brown MD

iam neurosurgeon ihave female relative missed her period for50 days and she recived 2tab norethisterone acetate 5mg after 2hours she complaine low abdominal pain now 8hours pass does this tablets leads ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)

Mobile Questions and Answers

Dr. Diptanshu Das MD

Withdrawal bleedings are generally light and painless but it is ok if the bleeding is heavy. Ovulatory periods are painful generally. Have you stopped it altogether or dropped the pills transiently?

Dr. Chintan Solanki MD

5 ug daily until you wany to postpone

Dr. Ramadevi Wani MD

Hi, If you have painful heavy periods, take Mafenamic acid 500mg three times daily after food during the days of pain and heavy bleeding.